Ibuprofen lowers temperature, relieves pain and reduces inflammation. Effective in the relief of discomfort and pain associated with migraine and other headaches, cold and flu symptoms, rheumatic and muscular pain, period pain, backache, feverishness, dental pain and neuralgia.
Adults and children over 12 years: Initial dose: take 2 tablets with water. Then take 1-2 tablets every 4 hours.
Maximum of 6 tablets in 24 hours.
Warnings & Cautions
- Not suitable for children under 12 years of age.
- Keep out of reach of children.
- If symptoms persist for more than 3 days, consult your doctor.
- Do not use if you have a stomach ulcer or other stomach disorders.
- Do not use during the last 3 months of pregnancy.
- Do not use if you are allergic to ibuprofen or other anti-inflammatory medicines.
- Except on medical advice, do not use: for more than a few days at a time; with other medicines containing aspirin or other anti-inflammatory medicines; with other medicines you are taking regularly; if you have asthma; if you are aged 65 years or over; during pregnancy.
- Do not exceed the recommended dose.